# SDR DALA2020122904326

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 4,373 hours, 2,020 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW SAID FUME SMELL OF GLYCOL OR FUEL WAS OBSERVED IN THE CABIN DURING FLIGHT.  CORRECTIVE ACTION: PFMD STEPS 1-7 OF AMDS W/C 0550-2001.  NO DISCREPANCIES FOUND W/APU ENGINE 1+2 PNEU SOURCES FOR PACKS.  STEP 8 REQUIRES A220 EFIM SMELL OF FUMES W/APU AS SOURCE-ELIMINATION OF RESIDUAL ODORS TO BE ACCOMPLISHED.
